# SDR UALA2009031000303

- Difficulty date: January 28, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,658 hours, 18,760 cycles
- Engine: Pwa PW2037
- Engine time: 53,355 hours, 18,745 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bypass Valve
- Part number: 1043V0300
- Condition: Faulty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HOC.  REPLACED FUEL OIL HEAT EXCHANGER AND BYPASS VALVE.  ACCOMPLISHED LEAK CHECK OF NR 2 ENGINE FUEL OIL HEAT EXCHANGER AND BYPASS VALVE.  NO LEAKS NOTED.
